# SDR DL757952774

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- System (JASC): 5754 · Leading Edge Devices
- Part: T/E Wedge
- Part number: 114N4004165A
- Condition: Delaminated
- Location: Nr 3 L/E Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 3 L/E SLAT WAS FOUND WITH DELAMINATION DAMAGE TO T/E WEDGE.  REPLACED WEDGE PER SRM 57-43-02 FIG 202.
